# SDR DALA2022062304408

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leaf Spring
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 DURING INSPECTION OF THE GIRT BAR AT 1L DOOR, FWD/AFT LEAF SPRINGS DOESN T RETAIN THE SLIDER WHEN LIGHT FINGER PUSH IS APPLIED. (IN REFERENCE AMDS AD). CORRECTIVE ACTION: SUMMARY OF NRC 00150:FWD/AFT LEFT SPRINGS WERE REPLACED PER B757 -200 SRM 51-40-02-0G PAR 4B AND ENGAGEMENT TEST ON GIRT BAR AT 1L DOOR, FWD/AFT LEFT SPRINGS WAS PERFORMED PER AMDS. (2286422)
